# SDR DL757952952

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 1 ENGINE PYLON NACELLE/STRUT SKIN O/B SKIN NAC. STA. 107 HAD TIME LIMITED REPAIR FOR CRACK IN LIGHTENING HOLE.  ACCOMPLISHED PERMANENT REPAIRS PER DL ERA 259151-14.
